# SDR UALA2009102203294

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 49,347 hours, 5,923 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING THE EEL LIGHT SYS FOUND ROW 45C THRU 53C THE SIDE OF SEAT EEL LIGHTS INOP WITH THE GALLEY CROSS-AISLE INOP.  REPLACED CABLE ASSEMBLY AT CROSS AISLE.  EEL OPS CHECKS OKAY.
